Hi Belinda - I am so sorry you have to go through this, and I hope you have a super easy time and speedy recovery.
I do not know how the end result of this will impact IBS, hopefully it will not.
An enema might cause symptoms to flare, that is not uncommon. If you can try to just overwhelm your gut with peppermint tea in advance of this - that will prevent spasms and keep things calm.
A liquid diet can still include soluble fiber. If you can dissolve your fiber supplement in clear water, and it just stays looking/feeling like clear water, docs normally okay that use. Ask to be sure, but typically this is fine, so if that's the case you can keep up your soluble fiber supplement to head off the constipation.
You may need to gradually increase your soluble fiber after surgery to help counteract the constipating effects of the painkillers they will have you on. Oral or IV painkillers will all have that side effect if they are opioids. Morphine will for sure. It would have to be non-opioid to not be constipating, and those won't be strong painkillers - that would be things like NSAIDS or Tylenol.
Other than constipation, the opioid painkillers won't hurt IBS, and they'll certainly stop/prevent painful spasms and cramps.
Push your doc about continuing your soluble fiber along with your liquid diet - don't let them say no because they don't understand the question or importance. If you can drink anything liquid, you should be able to have your soluble fiber in that liquid. That would keep the constipation at bay.